# SDR DXTA2008122103427

- Difficulty date: December 21, 2008
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N226QS
- Make and model: Amd FALCON2000
- Aircraft serial: 126
- Aircraft time: 7,431 hours, 4,542 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: C20384200
- Part serial: 01164
- Condition: Failed
- Part time: 257 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE LANDING GEAR HANDLE WAS PULLED TO THE 2 ND POSITION 3 TIMES ( NO BRAKE LITE INDICATIONS) THEN ON LANDING ALL 4 MAIN TIRES BLOWS.  COMPLIED WITH REJECTED T/O OR EMERGENCY BRAKING CHECK IAW MM 32-407. REPLACED ALL 4 MAIN WHEEL AND TIRE ASSEMBLIES IAW MM 32-400 AND ALL 4 BRAKE ASSEMBLIES IAW MM 32-428. OTHER WHEEL ASSY'S SAME PN C20384200  S/N'S AS FOLLOWS S/N 01467 HR 280.2 CYC 169.0, S/N 00845 HR 198.0 CYC 109.0, S/N 00944 HR 198.0 CYC 109.0.  REMOVED AND REPLACED BRAKE ASSY ALL SAME P/N  C20382100 S/N 00624 HRS 567.9 CYC 351.0, S/N 01467 HRS 280.2 CYC 169.0, S/N 00758 HRS 567.9 CYC 351.0, S/N 00677 HRS 2,382.4 CYC 1,461.0.
